# SDR SWAA2022021513462

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORZ. STAB RIB AT STA 120.30 HAS CRACK 36 INCHES FROM FRONT SPAR ON I/B LOWER FLANGE COMMON TO SKIN. / L/H HORZ. STAB RIB AT STA. 120.30 HAS CRACK 36 INCHES FROM FRONT SPAR ON I/B LOWER FLANGE COMMON TO SKIN. REPAIRED PER EA NO: 1-755-4087 PART 1.
